Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 76, NWS Dodge City, KS

June 15, 20234 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2023, 4:34 PM CDT for 4 counties in Kansas. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 4:34 PM CDT (21:34 UTC)
Expired
Jun 15, 2023, 5:15 PM CDT
In force
41 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 79 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:35 PM CDTTSTM WND GST 601 Nne Sublette, KSAWOS station K19S 1 NE Sublette.
Jun 15, 4:45 PM CDTTSTM WND GST 60Kismet, KS
Jun 15, 4:50 PM CDTTSTM WND GST 581 Sw Hayne, KS
Jun 15, 4:58 PM CDTTSTM WND GST 791 Ne Plains City, KS
Jun 15, 5:19 PM CDTTSTM WND GST 69Meade, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-436 J/kg
Mixed-layer LCL
2029 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WUUS53 KDDC 152134
SVRDDC
KSC069-081-119-175-152215-
/O.NEW.KDDC.SV.W.0076.230615T2134Z-230615T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
434 PM CDT Thu Jun 15 2023

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Seward County in southwestern Kansas...
  Meade County in southwestern Kansas...
  Southern Gray County in southwestern Kansas...
  Haskell County in southwestern Kansas...

* Until 515 PM CDT.

* At 434 PM CDT, severe thunderstorms were located along a line
  extending from near Charleston to 8 miles north of Plains to near
  Liberal, moving east at 20 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Missler around 450 PM CDT.

Other locations in the path of these severe thunderstorms include
Meade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3727 10102 3773 10096 3775 10024 3737 10024
      3700 10037 3700 10101
TIME...MOT...LOC 2134Z 266DEG 36KT 3785 10059 3739 10063 3700 10091 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TATRO
1 follow-up statement
949 
WWUS53 KDDC 152147
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
447 PM CDT Thu Jun 15 2023

KSC069-081-119-175-152215-
/O.CON.KDDC.SV.W.0076.000000T0000Z-230615T2215Z/
Seward KS-Meade KS-Gray KS-Haskell KS-
447 PM CDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SEWARD...MEADE...SOUTHERN GRAY AND HASKELL COUNTIES...

At 447 PM CDT, severe thunderstorms were located along a line
extending from near Ingalls to 8 miles north of Plains to 6 miles
south of Hayne, moving east at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...60 mph gust at the Sublette airport at 435 PM.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Liberal, Meade, Sublette, Satanta, Montezuma, Kismet, Copeland,
Ensign, Meade State Park, Missler, Tice, Hayne, The Haggard Elev and
Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3727 10102 3773 10096 3775 10024 3737 10024
      3700 10037 3700 10101
TIME...MOT...LOC 2147Z 268DEG 27KT 3781 10053 3738 10057 3701 10077 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:13 PM CDT, 21 minutes earlier.

Area forecast discussion, Jun 15, 4:13 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
413 PM CDT Thu Jun 15 2023

...Updated Mesoscale Discussion...

.MESOSCALE DISCUSSION...
Issued at 413 PM CDT Thu Jun 15 2023

A warm front remains in place from far southwest Kansas into the
eastern Texas Panhandle while a dryline extends from near Elkhart
into west Texas. Widespread convection in a region of 2000+ J/kg of
CAPE has developed over most of Southwest KS. However...strongest
upper jet winds and associated anvil level storm relative flow
exists over Texas and Oklahoma. This is creating an environment
with high water loading in updrafts and associated cold pool
generation over southwest Kansas rather than remaining discrete.
This has supported upscale growth of initial discrete storms into
lines this late afternoon with risk for large hail decreasing
while the wind threat increases. Additionally, slow movement of
storms over the last few hours has created a flash flooding risk
primarily west of highway 83. With an anticipated east to
southeast forward motion of this line of storms...main risk will
shift southeast of southern Kansas by early to mid evening.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 1252 PM CDT Thu Jun 15 2023

Throughout the short term, we observe an upper-level ridge
dominating the Plains region, while an upper-level trough
maintains its presence over the Intermountain West. The area is
influenced by a robust upper-level jet stream extending from
northwestern Mexico into the Mid Mississippi Valley. As the day
progresses, a notable shortwave disturbance is projected to
traverse from eastern Colorado this afternoon and into western
Kansas during the evening hours. At the surface, a low-pressure
system will track along the Colorado/New Mexico border in the
afternoon, followed by its progression along the Kansas/Oklahoma
border in the evening. Accompanying this system, a warm front will
extend eastward, and a dryline will stretch southward into the
Texas Panhandle, gradually advancing into Oklahoma later in the
evening. Subsequently, persistent south-southeast winds will
maintain an inflow of moist air, with dewpoints reaching the upper
50s to low 60s Fahrenheit by the afternoon.

The atmospheric conditions will undergo significant
destabilization along the Kansas/Oklahoma border, characterized by
steep lapse rates, Convective Available Potential Energy (CAPE)
values exceeding 2000 J/kg, and 0-6 km shear surpassing 30 knots.
Prominent Convective Allowing Models (CAMs) indicate the
development of convection between 18z and 21z along the
Kansas/Colorado border. Initially, these storms may manifest as
discrete supercells, yet rapid consolidation into a mesoscale
convective system (MCS) is expected during their eastward
propagation. The storm motion is anticipated to be eastward and
relatively rapid. These storms are forecast to bring copious
rainfall, and if prolonged precipitation persists over a specific
area, the potential for flooding becomes a concern. The primary
hazards associated with these storms will be substantial hail and
destructive winds. Although the risk is marginal, isolated tornado
occurrences cannot be completely ruled out. The storms are
projected to exit the area by late evening or early overnight,
leading to a subsequent decrease in cloud cover after midnight.
Overnight temperatures will range from the mid-50s along the
Kansas/Colorado border to the low 60s across south-central Kansas.
Additionally, the nocturnal hours will witness a transition to
light and variable winds.

On Friday, mostly clear skies are expected, accompanied by light
northerly winds during the morning hours, which will subsequently
shift to an east-southeast direction in the afternoon. High
temperatures are projected to reach into the 80s. Short term
Ensemble models indicate the likelihood of another shortwave
disturbance emerging from the Rockies during the afternoon,
progressing into western Kansas by the evening. A renewed period
of heightened atmospheric instability is expected, leading to the
development of thunderstorms across eastern Colorado in the early
evening. These storms are anticipated to move eastward overnight.
The primary threats associated with these storms will be large
hail and damaging winds. However, during convective initiation
across southeastern Colorado and extending into far southwestern
Kansas, there remains a slight possibility of isolated tornado
occurrences. While storms may persist into the overnight hours,
the overall cloudiness is expected to be mostly prevalent.
Overnight low temperatures will range from the mid-50s along the
Kansas/Colorado border to the low 60s across central Kansas.

.LONG TERM...(Saturday through Thursday)
Issued at 1252 PM CDT Thu Jun 15 2023

Looking ahead, yet another round of storms is anticipated late
Saturday, as another shortwave emerges from the Rockies and
migrates into the Plains region. The Storm Prediction Center (SPC)
has issued a slight risk for these storms, with the primary threat
lying south of the forecast area. Subsequently, an upper-level
ridge is projected to build over the Plains region during the
upcoming week, coinciding with the presence of an upper-level low-
pressure system descending into the Pacific Northwest. This
atmospheric pattern will induce southwest flow aloft over western
Kansas. Current ensemble models suggest a drier pattern during
this period. However, it wouldn't be surprising if storms occur on
a few days next week during peak heating. Above-normal
temperatures are anticipated, with highs in the upper 80s to low
90s and lows in the 60s as we head into the next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1227 PM CDT Thu Jun 15 2023

VFR conditions will prevail early this afternoon with a few mid
to upper level clouds. Thunderstorms are expected to develop late
this afternoon and bring periods of MVFR to IFR conditions to the
DDC, GCK, and LBL terminals. These storms should move out of the
area by this evening with VFR conditions expected. Winds will
generally be form the south this afternoon with gusts up to 20
knots. Higher gusts will accompany any storms that form late this
afternoon into this evening. Winds behind these system look to
become light and variable overnight into tomorrow morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  56  85  59  81 / 100  30  50  20
GCK  55  83  58  78 / 100  50  60  20
EHA  56  83  57  81 /  10  30  40  10
LBL  56  83  59  81 /  50  30  40  10
HYS  59  88  60  82 /  40  40  70  40
P28  61  88  64  88 /  70  10  50  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...AJohnson
SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...Hovorka_42
Hazardous weather outlook, Jun 15, 3:35 AM CDT, 12 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
335 AM CDT Thu Jun 15 2023

KSZ030-031-043>046-061>066-074>081-084>090-160845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
335 AM CDT Thu Jun 15 2023 /235 AM MDT Thu Jun 15 2023/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Severe thunderstorms will be possible across southwest Kansas
between 1pm and midnight. The strongest storms this afternoon and
early this evening will be capable of producing 2 to 4 inch hail
along with wind gusts of 70 to 80 mph. A few tornadoes will also
be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong to severe thunderstorms will be possible late Friday and
Saturday evening. The main hazards from these storms will be wind
gusts in excess of 60 mph, heavy rainfall and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required after 1 pm south and west of a
Scott City to Pratt line.

In the hours before

Special weather statement, Jun 15, 3:52 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
352 PM CDT Thu Jun 15 2023

KSZ085-086-152115-
Seward KS-Stevens KS-
352 PM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of southwestern Seward
and southeastern Stevens Counties through 415 PM CDT...

At 352 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Woods, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Kansas.

&&

LAT...LON 3700 10132 3717 10140 3730 10101 3700 10087
TIME...MOT...LOC 2052Z 247DEG 17KT 3707 10121

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

TATRO
Special weather statement, Jun 15, 4:11 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Dodge City KS
411 PM CDT Thu Jun 15 2023

KSZ044-045-063-152145-
Finney KS-Lane KS-Ness KS-
411 PM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northern Finney,
southwestern Ness and southeastern Lane Counties through 445 PM
CDT...

At 410 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Alamota, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Alamota and Beeler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern and west central Kansas.

&&

LAT...LON 3821 10040 3826 10051 3850 10039 3838 9999
TIME...MOT...LOC 2110Z 217DEG 18KT 3829 10037

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

UMSCHEID
Local storm report, Jun 15, 4:25 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
425 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Gst     2 SW Hugoton            37.16N 101.37W
06/15/2023  M65 MPH          Stevens            KS   AWOS

            REPORTED AT HUGOTON AIRPORT.

&&
Special weather statement, Jun 15, 4:25 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
425 PM CDT Thu Jun 15 2023

KSZ084-085-152215-
Stevens KS-Morton KS-
425 PM CDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of southern Morton and
western Stevens Counties through 515 PM CDT...

At 425 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Hugoton to near Feterita
to 8 miles west of Elkhart. Movement was southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Feterita around 430 PM CDT.
  Hugoton around 435 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Kansas.

&&

LAT...LON 3718 10204 3724 10170 3732 10142 3722 10133
      3701 10128 3700 10130 3699 10204
TIME...MOT...LOC 2125Z 306DEG 50KT 3731 10143 3712 10153 3705 10205

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

TATRO
Special weather statement, Jun 15, 4:27 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
427 PM CDT Thu Jun 15 2023

KSZ045-064-152215-
Hodgeman KS-Ness KS-
427 PM CDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of Ness and Hodgeman
Counties through 515 PM CDT...

At 426 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Utica to 11 miles southwest of Ness City
to 10 miles north of Howell. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Arnold around 430 PM CDT.
  Ransom around 445 PM CDT.

Other locations in the path of these storms include Jetmore, Bazine
and Hanston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Kansas.

&&

LAT...LON 3868 9960 3792 9959 3792 10021 3827 10021
      3868 10023
TIME...MOT...LOC 2126Z 252DEG 27KT 3868 10012 3831 10001 3793 10014

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

UMSCHEID
Special weather statement, Jun 15, 4:29 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Dodge City KS
429 PM CDT Thu Jun 15 2023

KSZ087-088-152200-
Meade KS-Clark KS-
429 PM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northeastern Meade
and northwestern Clark Counties through 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Minneola, moving north at 10 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Minneola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Kansas.

&&

LAT...LON 3723 10010 3747 10018 3747 9983 3723 9987
TIME...MOT...LOC 2129Z 175DEG 10KT 3727 9999

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

TATRO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:45 PM CDTSpecial Weather StatementDDCHamilton30 min
Jun 15, 1:03 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCHamilton, Kearny25 min
Jun 15, 1:23 PM CDTSpecial Weather StatementDDCKearny37 min
Jun 15, 1:35 PM CDTSpecial Weather StatementDDCGrant25 min
Jun 15, 1:58 PM CDTSpecial Weather StatementDDCKearny47 min
Jun 15, 2:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Grant, Haskell, Kearny53 min
Jun 15, 2:09 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCHamilton, Stanton51 min
Jun 15, 2:13 PM CDTSpecial Weather StatementDDCKearny47 min
Jun 15, 2:25 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant50 min
Jun 15, 2:45 PM CDTSevere Thunderstorm WarningDDCFinney45 min
Jun 15, 2:55 PM CDTSevere Thunderstorm WarningDDCHamilton50 min
Jun 15, 2:56 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Hamilton, Kearny, Stanton49 min
Jun 15, 2:58 PM CDTAreal Flood AdvisoryDDCGrant, Kearny3 hr
Jun 15, 3:25 PM CDTSevere Thunderstorm WarningDDCLane34 min
Jun 15, 3:29 PM CDTFlash Flood WarningDDCGrant, Kearny3 hr
Jun 15, 3:36 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Grant, Haskell, Kearny39 min
Jun 15, 3:41 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Morton, Stanton, Stevens49 min
Jun 15, 3:50 PM CDTFlash Flood WarningDDCGrant3 hr
Jun 15, 3:52 PM CDTSpecial Weather StatementDDCStevens23 min
Jun 15, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCSeward, Stevens47 min
Jun 15, 4:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Grant, Gray, Haskell, Seward, Stevens38 min
Jun 15, 4:11 PM CDTSpecial Weather StatementDDCLane34 min
Jun 15, 4:25 PM CDTSpecial Weather StatementDDCMorton50 min
Jun 15, 4:27 PM CDTSpecial Weather StatementDDCHodgeman, Ness48 min
Jun 15, 4:29 PM CDTSpecial Weather StatementDDCClark31 min
Jun 15, 4:53 PM CDTSpecial Weather StatementDDCFord, Gray52 min
Jun 15, 5:06 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Ford, Gray, Meade39 min
Jun 15, 5:14 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman46 min
Jun 15, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Ford, Meade57 min
Jun 15, 5:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Ford, Kiowa53 min
Jun 15, 5:53 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Ford, Kiowa67 min
Jun 15, 6:13 PM CDTAreal Flood WarningDDCGrant, Kearny16 hr
Jun 15, 6:34 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt56 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.